# SDR DALA2021041302173

- Difficulty date: April 10, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 135,314 hours, 19,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 171 - ON SERVICE CHECK MAINTENANCE FOUND SEATS 1AB TO 5AB EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE REPLACED BATTERY PACK M9008 AND CHARGER. SYSTEM OPERATION IS NORMAL. (LP 6655593)
